On the initial-boundary-value problem in a half-strip for a generalized Kawahara equation

The initial-boundary-value problem in a half-strip for a generalized Kawahara equation is considered. For the non-regular initial function, some results on the enhancement of the internal regularity of weak solutions depending on the rate of decrease of the initial function at infinity are obtained. These results are used to prove the long-time decay of solutions. © 2015, Springer Science+Business Media New York.

Editors
-
Publisher
Springer New York LLC
Number of issue
1
Language
English
Pages
17-38
Status
Published
Department
-
Number
-
Volume
206
Year
2015
Organizations
  • 1 Peoples’ Friendship University of Russia, 6, Miklukho-Maklai Str., Moscow, 117198, Russian Federation
Keywords
initial-boundary-value problem; internal regularity of solutions; Kawahara equation; long-time decay
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4582/